# SDR AALA20130514007

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 80,835 hours, 36,371 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR CRACKED AT OUTBOARD FLAP HINGE, LOWER INBOARD HOLE AT WING STATION XRS 164.  ACCOMPLISHED REAR SPAR REPAIR PER EA MD80-57029767 AND BOEING DWG J060165.
